A spectral theorem for matrices over fields of power series
Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 169-179.
@article{AMBP_1995__2_1_169_0,
     author = {Keller, Hans A. and Ochsenius A., Herminia},
     title = {A spectral theorem for matrices over fields of power series},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {169--179},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     zbl = {0839.15020},
     mrnumber = {1342813},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1995__2_1_169_0/}
}
TY  - JOUR
AU  - Keller, Hans A.
AU  - Ochsenius A., Herminia
TI  - A spectral theorem for matrices over fields of power series
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 169
EP  - 179
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - http://www.numdam.org/item/AMBP_1995__2_1_169_0/
UR  - https://zbmath.org/?q=an%3A0839.15020
UR  - https://www.ams.org/mathscinet-getitem?mr=1342813
LA  - en
ID  - AMBP_1995__2_1_169_0
ER  - 
Keller, Hans A.; Ochsenius A., Herminia. A spectral theorem for matrices over fields of power series. Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 169-179. http://www.numdam.org/item/AMBP_1995__2_1_169_0/

[1] W.A. Adkins, Normal Matrices over Hermitian Discrete Valuation Rings, Linear Algebra and its Applications 157 (1991), 165-174. | MR 1123864 | Zbl 0733.15008

[2] B. Diarra, Remarque sur les matrices orthogonales (resp. symétriques) à coefficients p-adiques, Ann. Sci.Univ. Blaise Pascal, Ser. Math., Fasc. 26 (1990), 31-50. | EuDML 80575 | Numdam | MR 1112636 | Zbl 0731.15019

[3] H. Gross and U.M. Künzi, On a Class of Orthomodular Quadratic Spaces, L'Enseignement Mathématique, 31 (1985), 187-212. | MR 819350 | Zbl 0603.46030

[4] H. Keller and H. Ochsenius, Algebras of Bounded Operators on Non-classical Orthomodular Spaces, Int. Journal of Theor. Physics, Vol. 33, No. 1 (1994), 1-11. | MR 1263295 | Zbl 0809.46094

[5] P. Ribenboim, Théorie des Valuations, Les Presses de l'Université de Montreal, 1964. | MR 249425 | Zbl 0139.26201

[6] O.F.G. Schilling, The Theory of Valuations, Amer. Math. Soc. Surveys, Providence, 1950. | MR 43776 | Zbl 0037.30702